Extremal properties of half-spaces for log-concave distributions

Research output: Contribution to journalArticlepeer-review

53 Scopus citations

Abstract

The isoperimetric problem for log-concave product measures in ℝn equipped with the uniform distance is considered. Necessary and sufficient conditions under which standard half-spaces are extremal are presented.

Original languageEnglish (US)
Pages (from-to)35-48
Number of pages14
JournalAnnals of Probability
Volume24
Issue number1
DOIs
StatePublished - 1996

Keywords

  • Isoperimetry

Fingerprint Dive into the research topics of 'Extremal properties of half-spaces for log-concave distributions'. Together they form a unique fingerprint.

Cite this